Thanks for the advice, just what I was after. Yeah I've read about the benzos, sounds like they are just a legal form of crack
. I don't want to replace one problem with another thats for sure.
I'm definately going to investigate the therapy route, as I want to solve this problem rather than just reat the symptons. I don't want to become a pharmacutical companies latest junky/bitch
When I say it kills my sex drive, if I can be honestt with you.... I can't reach "orgasm" when I masturbate (shit I sound like a chick!). I noticed this happens when I was on zoloft. If feels like it blocks whatever reaction happens when you "orgasm" is being blocked by this drug? I don't have any problems getting it up.
I've also read alot of people talk about how its makes them pack on the weight, well that would be nice considering I'm a skinny runt! So far I haven't been that hungry while on the medication, but like it has been said it affects everyone differently.
I'll be giving this drug a month (till the end of the current pack) and see how we go.
I'm guessing a psychiatrist would be in a better position to prescribe something more affective than a GP?